Alert archive / Kansas / Tornado Warnings in 2007

Tornado Warning 29, NWS Hastings, NE

August 1, 2007Smith County, Kansas

NWS Hastings, NE issued this tornado warning at Aug 1, 2007, 4:02 PM CDT for Smith County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2007, 4:02 PM CDT (21:02 UTC)
Expired
Aug 1, 2007, 4:30 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Smith County, KS

The radar

The Grand Island radar (KUEX), 74 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 012103
TORGID
KSC183-012130-
/O.NEW.KGID.TO.W.0029.070801T2102Z-070801T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT WED AUG 1 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 430 PM CDT

* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES EAST OF
  HARLAN...OR ABOUT 38 MILES EAST OF PHILLIPSBURG...MOVING SOUTHEAST
  AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL SOUTHEASTERN SMITH COUNTY AT 420 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3982 9876 3960 9897 3956 9882 3954 9850
      3979 9850

$$

WESELY
2 follow-up statements
000 
WWUS53 KGID 012116
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT WED AUG 1 2007

KSC183-012130-
/O.CON.KGID.TO.W.0029.000000T0000Z-070801T2130Z/
SMITH KS-
416 PM CDT WED AUG 1 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN SMITH COUNTY...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES EAST OF
HARLAN...OR ABOUT 40 MILES EAST OF PHILLIPSBURG...MOVING SOUTHEAST AT
10 MPH.

THE TORNADO WILL BE NEAR...
  RURAL SOUTHEASTERN SMITH COUNTY AT 430 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3982 9876 3960 9897 3956 9882 3954 9850
      3979 9850

$$

WESELY
000 
WWUS53 KGID 012126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
425 PM CDT WED AUG 1 2007

KSC183-012135-
/O.EXP.KGID.TO.W.0029.000000T0000Z-070801T2130Z/
SMITH KS-
425 PM CDT WED AUG 1 2007

...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY EXPIRES AT 430
PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.

LAT...LON 3982 9876 3960 9897 3956 9882 3954 9850
      3979 9850

$$

WESELY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Aug 1, 3:09 PM CDT, 53 minutes earlier.

Area forecast discussion, Aug 1, 3:09 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
309 PM CDT WED AUG 1 2007

.SHORT TERM...LATEST WATER VAPOR IMAGERY FROM THIS AFTERNOON
CONTINUES TO SHOW AN UPPER RIDGE OVER THE ROCKIES WHILE A STRONG
NORTHERN STREAM WAVE IS SEEN RIDING ACROSS THE UPPER MIDWEST.
BETWEEN THESE SYSTEMS THE CENTRAL PLAINS REMAINS UNDER A VERY MOIST
AND ACTIVE WEST TO NORTHWEST FLOW REGIME. CURRENT OBJECTIVE SURFACE
ANALYSIS SHOWS A SLOWLY ADVANCING COLD FRONT STRETCHING FROM
NORTHEAST COLORADO INTO NORTH CENTRAL NEBRASKA AND THE UPPER
MIDWEST.  DEEP BOUNDARY LAYER MOISTURE IS SEEN AHEAD OF THIS FRONT
WITH DEWPOINTS IN THE UPPER 60S TO MID 70S.  PAST MORNING UPPER AIR
DATA ALONG WITH RUC INITIALIZATION DATA REVEALS PW VALUES AROUND 150
TO 200 PERCENT OF NORMAL.  THE ATMOSPHERE UNDER THIS PATTERN IS
GENERALLY UNCAPPED TO DEEP CONVECTION WITH SCATTERED CONVECTION SEEN
NOT ONLY ALONG THE ADVANCING FRONT BUT WELL AHEAD IT AS WELL.

A VERY WET PERIOD IS STARTING TO TAKE SHAPE FOR CENTRAL NEBRASKA
INTO NORTH CENTRAL KANSAS AS THE COLD FRONT IS SHOWN TO SLIDE SOUTH
INTO THE FORECAST AREA OVER THE NEXT 24 HOURS.  WITH THE TAIL END OF
THE NORTHERN STREAM WAVE AIDING THIS BOUNDARY TO THE SOUTH...DEEP
CONVECTION OVER MOST OF THE AREA LOOKS VERY LIKELY TONIGHT INTO
TOMORROW.  AS MENTIONED ABOVE...PW VALUES REMAIN HIGH AND WITH SLOW
STORM MOTION ALONG WITH BACK BUILDING OF CONVECTION LOOKING VERY
POSSIBLE AT TIME...VERY HEAVY RAINFALL IS ALMOST A CERTAINTY.  GIVEN
PREEXISTING FLOODING CONDITIONS ACROSS LARGE PORTIONS OF THE
AREA...A FLOOD WATCH HAS BEEN ISSUED THROUGH 18Z TOMORROW.

MAIN QUESTION AS THE AREA HEADS INTO THURSDAY AFTERNOON TO THURSDAY
NIGHT IS HOW FAR SOUTH THE BOUNDARY WILL PUSH. THE POTENTIAL DOES
EXIST FOR FLOODING TO CONTINUE WELL INTO THE AFTERNOON TO EVENING
HOURS DEPENDING ON HOW FAR SOUTH THIS FRONT SINKS.  MOST OF THE
MODELS ATTEMPT TO STALL THE BOUNDARY ACROSS CENTRAL KANSAS BY
TOMORROW EVENING WITH THE CONVECTION EXPECTED TO SLOWLY DRIFT SOUTH
ACROSS THE FORECAST AREA.  THIS MAY MEAN THE FLOOD WATCH WILL NEED
TO BE EXTENDED BEYOND 18Z AND MIDNIGHT SHIFT WILL HAVE TO LOOK THIS
OVER CLOSELY.

.LONG TERM...12Z FRIDAY THROUGH WEDNESDAY. IDENTIFYING PERIODS FOR
BETTER PRECIPITATION CHANCES IS THE MAIN DIFFICULTY.

THERE APPEAR TO BE SEVERAL SHOTS FOR PRECIPITATION DURING THE
EXTENDED PERIOD...BUT IDENTIFYING THE TIMING AND FAVORED LOCATIONS
FOR THIS PRECIPITATION REMAINS DIFFICULT. MODEL-TO-MODEL AND
RUN-TO-RUN CONSISTENCY CONTINUES TO STRUGGLE AS TO BE EXPECTED GIVEN
THE SUBTLE SHORTWAVES AND BOUNDARIES RESPONSIBLE FOR THE PRECIP
CHANCES. THUS GENERALLY KEPT PRECIP CHANCES CONFINED TO THOSE
PERIODS FOR WHICH THE MODELS HAVE BEEN DISPLAYING BETTER RUN-TO-RUN
CONSISTENCY AND ALSO RELIED HEAVILY ON ENSEMBLE DATA. WITH THIS
BEING SAID...ONE OF THE BETTER CHANCES FOR RAIN LOOKS TO COME ON
FRIDAY. A WARM FRONT LIFTS NORTHWARD ACROSS THE AREA WITH ATTENDANT
INCREASED MOISTURE AND WARM AIR ADVECTION WHILE A MID-LEVEL
SHORTWAVE SLIDES BY JUST TO THE NORTH. THUS HAVE INCREASED POPS ON
FRIDAY AS THIS SHOULD GIVE US AN APPRECIABLE CHANCE FOR RAIN GIVEN
THE PATTERN OF LATE...WITH PRECIP CHANCES PUSHING OFF TO THE
NORTHEAST IN ASSOCIATION WITH THE WAVE AND LIFTING FRONT FRIDAY
NIGHT.

AFTER COOLER TEMPS ON FRIDAY WITH A GOOD AMOUNT OF CLOUDS AND
POSSIBLE PRECIP...THE UPPER RIDGE BUILDS BACK IN OVER THE WEEKEND
YIELDING WARMER TEMPS WITH HIGHS EXPECTED TO CLIMB BACK INTO THE
90S. BY SUNDAY EVENING...THE UPPER RIDGE BEGINS TO GET SHUNTED
SOUTHEAST OPENING THE TRACK BACK UP FOR SHORTWAVES EMBEDDED IN THE
WEST/SOUTHWEST FLOW ALOFT AND MCS ACTIVITY ON THE NORTHWEST SIDE OF
THE RIDGE TO IMPACT THE FORECAST AREA. MODELS AND ENSEMBLE DATA HAVE
BEEN FAIRLY CONSISTENT IN ADVERTISING SUCH EPISODES LATE SUNDAY INTO
SUNDAY NIGHT AND TUESDAY NIGHT INTO WEDNESDAY...SO WILL CARRY POPS
THESE PERIODS. LATEST RUN OF THE GFS SUGGESTS SOME POSSIBLE MCS
ACTIVITY MONDAY NIGHT AS WELL...BUT HAVE DECIDED TO HOLD OFF ON
PRECIP MENTION FOR THIS PERIOD UNTIL BETTER MODEL CONTINUITY AND
ENSEMBLE SUPPORT SHOWS UP...BUT OVERALL PATTERN WOULD SUPPORT THIS
POSSIBILITY. TEMPERATURES REMAIN WARMER EARLY TO MID NEXT WEEK UNDER
SOUTHWEST FLOW ALOFT WITH HIGHS GENERALLY IN THE 90S AND LOWS AROUND
70.

&&

.AVIATION...ANOTHER ACTIVE 24 HOURS IS SHAPING UP FOR THE 18Z
KGRI TAF AS A COLD FRONT IS SHOWN TO PUSH THROUGH THE AREA. AHEAD
OF THIS FRONT...ANOTHER PERIOD OF INTERMITTENT THUNDERSTORMS IS
EXPECTED FROM LATER THIS AFTERNOON AND LASTING THROUGH MOST OF
TONIGHT. TOO DIFFICULT AT THIS POINT TO DELINEATE A SPECIFIC TIME
FRAME FOR THESE STORMS AS CONVECTION IS FORMING WELL AHEAD OF THE
FRONT. HOWEVER...BEST CHANCE LOOKS TO BE DURING THE EVENING HOURS.
EXPECT CLOUD CEILING AND VISIBILITY TO DROP SLOWLY WITH IFR
CONDITIONS ANTICIPATED AFTER MIDNIGHT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Aug 1, 12:03 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1203 PM CDT WED AUG 1 2007

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
021200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1203 PM CDT WED AUG 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST MAINLY THIS
EVENING ACROSS MOST OF THE OUTLOOK AREA. THE HIGHEST THREAT OF
SEVERE WEATHER WILL EXIST WEST OF AN OSBORNE KANSAS TO HASTINGS
NEBRASKA TO SILVER CREEK NEBRASKA LINE. LARGE HAIL UP TO THE SIZE
OF QUARTERS AND DAMAGING WINDS UP TO 60 MPH WILL BE POSSIBLE FROM
ANY STORMS THAT DO BECOME SEVERE. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL WITH RAINFALL AMOUNTS OF 2 TO 4
INCHES POSSIBLE. THIS ADDITIONAL HEAVY RAIN ON ALREADY SATURATED
GROUND MAY CAUSE FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A CHANCE OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL
WILL CONTINUE INTO THURSDAY. THIS MAY RESULT IN A CONTINUED CHANCE
OF FLOODING...ESPECIALLY ON GROUND ALREADY SATURATED FROM PREVIOUS
RAINFALL.

IN ADDITION...AN INTERMITTENT CHANCE OF SHOWERS AND THUNDERSTORMS
WILL ALSO EXIST FRIDAY AND SUNDAY NIGHT ALONG WITH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS EVENING...ESPECIALLY WEST OF AN
OSBORNE KANSAS TO HASTINGS NEBRASKA TO SILVER CREEK NEBRASKA LINE.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Aug 1, 12:24 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1224 PM CDT WED AUG 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HEAVY RAIN       KEARNEY                 40.70N 99.08W
08/01/2007  M3.30 INCH       BUFFALO            NE   TRAINED SPOTTER

            SOUTHWEST KEARNEY.

1217 PM     FLASH FLOOD      KEARNEY                 40.70N 99.08W
08/01/2007                   BUFFALO            NE   TRAINED SPOTTER

            STREET FLOODING REPORTED. 5 CARS STALLED ON 11TH STREET
            AND WATER UP TO AUTOMOBILE BUMPERS AROUND COURTHOUSE.
            SPOTTER MEASURED 4.02 INCHES OF RAIN AT HIS HOME IN
            SOUTHWEST KEARNEY.

&&

LEW
Local storm report, Aug 1, 2:07 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
207 PM CDT WED AUG 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            KEARNEY                 40.70N 99.08W
08/01/2007                   BUFFALO            NE   PUBLIC

            FLOODING REPORTED ON THE SOUTH SIDE OF KEARNEY JUST NORTH
            OF THE INTERCHANGE.

&&

NWS
Local storm report, Aug 1, 2:12 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
212 PM CDT WED AUG 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       1 S KEARNEY             40.69N 99.08W
08/01/2007  M4.07 INCH       BUFFALO            NE   OTHER FEDERAL

            AUTOMATED RAIN GAGE LOCATED AT THE PLATTE RIVER USGS
            GAGING STATION ON THE HIGHWAY 44 BRIDGE JUST SOUTH OF
            KEARNEY. STORM TOTAL AS OF 2 PM.

&&

NWS
Local storm report, Aug 1, 2:51 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
251 PM CDT WED AUG 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HEAVY RAIN       KEARNEY                 40.70N 99.08W
08/01/2007  M4.84 INCH       BUFFALO            NE   TRAINED SPOTTER

            SOUTHWEST SIDE OF KEARNEY.

&&

KB
Special weather statement, Aug 1, 3:43 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT WED AUG 1 2007

KSZ006-012115-
SMITH-
343 PM CDT WED AUG 1 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SMITH COUNTY...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SMITH CENTER...OR 31 MILES EAST OF
PHILLIPSBURG. THIS STORM WAS NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

WESELY
Local storm report, Aug 1, 3:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
344 PM CDT WED AUG 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FLASH FLOOD      SMITH CENTER            39.78N 98.78W
08/01/2007                   SMITH              KS   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 36 COVERED IN WATER IN THE COUNTY.

&&

NWS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:12 PM CDTFlood WatchGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith15 hr
Aug 1, 5:48 PM CDTRiver Flood WarningGIDOsborne65 days

Nearby

Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.